# SDR DXTA2025081204556

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 9,622 hours, 7,687 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRUISE FLIGHT AT FL410. FLAPS FAIL AND SPOILER FAULT CAS. PER QRH, MANUAL FCE 1 RESET WAS UNSUCCESSFUL AND MESSAGES REMAINED. DURING LANDING ROLLOUT SWPS FAULT WAS OBSERVED AND IS ASSOCIATED WITH FCE 1. ARRIVED AT AC. POWERED ON AC AND ALLOWED ALL SYSTEM BOOT UP AS REQUIRED. FAULT NOT ACTIVE AN POWER UP. PREPPED AC FOR MX. PER EMBRAER, TECHS PERFORMED FIM TASK 27-03-00-810-801-A SUCCESSFULLY, FAULT DID NOT FOLLOW TO #2 POSITION, FAULT IS DEEMED TRANSITORY. FIM TASK WAS TIME CONSUMING DUE TO LIMITED ACCESS AND OPS CHECK. CONTACTED MCC, NO HISTORY, ITEM GOOD FOR RTS. CLOSED UP ACCESS. 11AUG2025
